# SDR SWAA2025091503810

- Difficulty date: August 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,161 hours, 38,577 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP INBD UPPER SURFACE DELAMINATED.   REMOVED AND REPLACED THE LT WING OTBD AFT FLAP IAW AMM 27-51-22-000-801, AND AMM 27-51-22-400-801.
